# SDR 2003UALA00766

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 40,240 hours, 28,408 cycles
- Engine: Ge CFM56*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR UPPER CHORD CRACKED AT MLG BEAM SUPPORT FITTING.  MAJOR REPAIR ACCOMPLISHED.  SPLICED NEW CHORD.
